# SDR YENA2021052100322

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 72,683 hours, 26,307 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4077880982
- Part serial: 31031397
- Condition: Failed
- Location: Captain'S
- Part time: 12,495 hours, 4,772 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT# 2204, SJU-JFK.MCDU #1 FAILED ASSOCIATEDELECTRICAL ODOR PULLED  BREAKER B1 & B2 AS PRECAUTION NO ECAM WARNING MCDU SIMPLY WENT BLANK ; R/R CAPT'S MCDU IAW AMM 22-82-12.PERFORMED OPERATIONAL TEST PER AMM TASK 22-70-00-710-00-A.OPS CHECKS OKAY AT THIS TIME, THIS CLERAS MDDR 438169 MX-4 UPDATED PLACRD REMVED.
